MAUDE Adverse Event Report: ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

ERIKA DE REYNOSA, S.A. DE C.V. 5008X HD/HDF - STANDARD BLOOD TUBING SET; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 03-5300-3
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/07/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A user facility¿s clinic manager (cm) reported that a fresenius 5008x bloodline leaked substitution fluid two and a half hours after the initiation of a patient¿s hemodialysis (hd) treatment.The machine, a fresenius 5008x machine, alarmed appropriately.There was a disconnection at the start of the substitution fluid pump segment noted on the bloodline.A fresenius dialyzer was also in use.There were no changes to pressure or blood flow rate during treatment.There were no issues during priming.The patient¿s blood was completely rinsed back using saline.The patient¿s estimated blood loss (ebl) was 0ml.There was no patient serious injury or medical intervention required as a result of this event.The patient was restarted on a new machine and treatment completed successfully with new supplies.The complaint device was returned to the manufacturer for evaluation; however she did not have the tracking number available.

Brand Name
5008X HD/HDF - STANDARD BLOOD TUBING SET
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
ERIKA DE REYNOSA, S.A. DE C.V.
mike allen #1331
parque industrial reynosa
reynosa 88780
MX  88780
Manufacturer (Section G)
ERIKA DE REYNOSA, S.A. DE C.V.
director, quality systems
900 w zaragosa drive suite d
pharr TX 78577
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
6174175172
MDR Report Key24003952
Report Number0008030665-2026-00056
Device Sequence Number16082843
Product Code FJK
UDI-Device Identifier00840861102518
UDI-Public00840861102518
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03-5300-3
Device Lot Number25KR01224
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS DIALYZER.; FRESENIUS HEMODIALYSIS MACHINE.
Patient SexFemale
Patient Weight73 KG